# SDR DALA2024012200951

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 8,571 hours, 3,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK #9 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. RII: N ENTR 02322997 W REPAIRED L/H SLAT TRACK #9 LOWER AFT SURFACE IAW PRI 607449-14AD REV 0 AND ERA 607449-14AD REV A. MATCH. (LP# 0157853)
